# SDR USAA2013072600013

- Difficulty date: July 19, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 69 TO 70, -Y254.  REPLACED FLOOR SUPPORT IAW SRM 51-74-00, 53-00-14, FIG 102, 51-42-11 & 51-75-12.
